Jump to content

Day 6 of Pristiq 25mg


Recommended Posts

Maybe I should try that? See if that helps

I didn't take it last night and I woke up feeling pretty good. This is why I think I need to ween off of antidepressants. I feel good the first few days off of them. Maybe I'll take one tonight but I don't want to mess up this feeling

Edited by deeschmee
Link to comment
Share on other sites

57 minutes ago, deeschmee said:

Maybe I should try that? See if that helps

I didn't take it last night and I woke up feeling pretty good. This is why I think I need to ween off of antidepressants. I feel good the first few days off of them. Maybe I'll take one tonight but I don't want to mess up this feeling

Did your pdoc tell you what time of day to take the Pristiq?......I think it would be worth a shot to try taking it in the morning, and see how you feel, unless pdoc specifically told you to take it at night......Might be a good idea to let your pdoc know about these side effects you're having.

In my opinion, you may just be having start-up side effects, which may get better with time....To give it a fair trial, I would suggest sticking with it for at least 4-6 weeks, before making a judgement on how it works for you....Many antidepressants take some time to "kick-in".

Also, something else you might need to know....According to the information I found, you shouldn;t drink alcohol while taking Pristiq, because it increases your chances of side effects such as sleepiness, dizziness, and sexual side effects.

https://www.medicalnewstoday.com/articles/drugs-pristiq-side-effects#precautions

 

Edited by CrazyRedhead
  • Like 1
Link to comment
Share on other sites

I think maybe the correct answer is pick a set time of day/night, and stick to it a few weeks. Shifting dose times will do similar to your description

 

Also worth noting the nature of cyclic mood disorders. Cycles in mood disorders tend to be weeks to months. So, after tapering off ADs, it could well be a few months until you hit a natural low point. And in being off them briefly, during the height of summer, is not something to base life decisions off, like pros and cons of ANY meds

  • Like 1
Link to comment
Share on other sites

Thank you for the response. My p-doc isn't even a doctor he's an overwhelmed nurse who is willing to throw whatever med I suggest at me. He never said when to take it or how to take it just that I have to put up with the side effects that I'm having.

Initially I feel great for a day or two. But I think that's because I just can't go cold turkey like I did with effexor. But the first few days without Effexor I was clear minded and fresh. Not happy in fact I was even able to cry and not think it was the end of the world. I felt like myself again like a real human being. I feel extremely drugged and Dopey and high on all these antidepressants I've been on over the years.

3 minutes ago, DogMan said:

So, after tapering off ADs, it could well be a few months until you hit a natural low point. And in being off them briefly, during the height of summer, is not something to base life decisions off, like pros and cons of ANY meds

Valuable information for sure. I just don't like taking something that I know for certain is going to make me feel like shit. It's a hard pill to swallow. Literally

Link to comment
Share on other sites

1 hour ago, deeschmee said:

@CrazyRedhead I definitely will not drink alcohol. I know it's bad to do with any antidepressants. So I gave in and took my Pristiq 25mg this morning. Just to see what will happen. My brain is mush I can't make good decisions about anything

Hopefully, taking the Pristiq in the morning might possibly work better for you.....Best wishes, and keep us updated...!!

  • Like 1
Link to comment
Share on other sites

 Share

×
×
  • Create New...